P*-Invariant ideals in rings of invariants.
Forum mathematicum, Tome 8 (1996) no. 3, pp. 319-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1996__8_3_141771,
author = {Larry Smith},
title = {P*-Invariant ideals in rings of invariants.},
journal = {Forum mathematicum},
pages = {319--342},
year = {1996},
volume = {8},
number = {3},
zbl = {0872.55016},
url = {http://geodesic.mathdoc.fr/item/FORUM_1996__8_3_141771/}
}
Larry Smith. P*-Invariant ideals in rings of invariants.. Forum mathematicum, Tome 8 (1996) no. 3, pp. 319-342. http://geodesic.mathdoc.fr/item/FORUM_1996__8_3_141771/